# SDR AALA2020031069001

- Difficulty date: March 5, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N9019F
- Make and model: Airbus A319-115
- Aircraft serial: 6154
- Aircraft time: 16,889 hours, 7,640 cycles
- System (JASC): 2564 · Life Raft
- Part: Slide Raft
- Part number: D30664
- Part serial: MI5054
- Condition: Deformed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - FORWARD GALLEY AREA SLIDE RAFT DEFORMED.  REPLACED SLIDE RAFT PASSENGER CREW DOOR 831 AT FORWARD GALLEY AREA  PER AMM 25-62-44-400-007-A.
